American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A03) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] P. D. Humke and M. Laczkovich. Symmetrically approximately continuous functions, consistent density theorems, and Fubini type inequalities. Trans. Amer. Math. Soc. 357 (2005) 31-44. MR 2098085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. L. Jeffery. Functions defined by sequences of integrals and the inversion of approximate derived numbers . Trans. Amer. Math. Soc. 41 (1937) 171-192. MR 1501897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] C. H. Langford. On a type of completeness characterizing the general laws for separation of point-pairs . Trans. Amer. Math. Soc. 29 (1927) 96-110. MR 1501378.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Philip Franklin. Analytic transformations of everywhere dense point sets . Trans. Amer. Math. Soc. 27 (1925) 91-100. MR 1501300.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Charles N. Moore. Generalized limits in general analysis. II . Trans. Amer. Math. Soc. 25 (1923) 459-468. MR 1501254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] E. T. Bell. Euler algebra . Trans. Amer. Math. Soc. 25 (1923) 135-154. MR 1501234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] E. W. Chittenden. Relatively uniform convergence and the classification of functions . Trans. Amer. Math. Soc. 23 (1922) 1-15. MR 1501185.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] E. W. Chittenden. On the limit functions of sequences of continuous functions converging relatively uniformly . Trans. Amer. Math. Soc. 20 (1919) 179-184. MR 1501120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Maurice Fréchet. Relations entre les notions de limite et de distance . Trans. Amer. Math. Soc. 19 (1918) 53-65. MR 1501087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. D. Pitcher and E. W. Chittenden. On the foundations of the calcul fonctionnel of Fr\'echet . Trans. Amer. Math. Soc. 19 (1918) 66-78. MR 1501088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ralph E. Root. Limits in terms of order, with example of limiting element not approachable by a sequence . Trans. Amer. Math. Soc. 15 (1914) 51-71. MR 1500965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Oswald Veblen. The square root and the relations of order . Trans. Amer. Math. Soc. 7 (1906) 197-199. MR 1500742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Edward V. Huntington. Complete sets of postulates for the theory of real quantities . Trans. Amer. Math. Soc. 4 (1903) 358-370. MR 1500647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1